# SDR 2024F00077

- Difficulty date: January 16, 2024
- Submitted: March 15, 2024
- Operation: General aviation
- Aircraft: XADRC
- Make and model: Boeing 737-8
- Aircraft serial: 35116
- Aircraft time: 64,163 hours, 24,044 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 6355C000102
- Part serial: 06675
- Condition: Defective
- Location: Trim
- Part time: 2,141 hours, 1,007 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFATER TAKEOFF WHEN TRYING TO COMPENSATE WITH MAIN ELECTRIC TRIM, IT IS NOT POSSIBLE, STAB AOUT OF TRIM LIGHT OCCASIONALLY, STABALIZER TRIM INOPERATIVE LIST MADE.       CORRECTIVE ACTION TAKEN:  STABILIZER TRIM MOTOR WAS REPLACED I.A.W. AMM TASK 27-41-71-000-801/400-801
